# SDR SIMA20210813001

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 3,882 hours, 2,429 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE AFT LAV.-C/A-PERFORMED LAVATORY SMOKE DETECTION SYSTEM OPERATIONAL TEST SATISFACTORY IAW AMM 26-14-01.
